| Catalog Number |
342-10-704 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
01/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to tightened extension.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2023-00349; 342-10-706, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.